BibTeX record: journals/jct/DuYH82

download as .bib file

@article{DBLP:journals/jct/DuYH82,
  author    = {Ding{-}Zhu Du and
               E. Y. Yao and
               Frank K. Hwang},
  title     = {A Short Proof of a Result of Pollak on Steiner Minimal Trees},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {32},
  number    = {3},
  pages     = {396--400},
  year      = {1982},
  url       = {http://dx.doi.org/10.1016/0097-3165(82)90056-5},
  doi       = {10.1016/0097-3165(82)90056-5},
  timestamp = {Wed, 03 Aug 2011 15:40:06 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jct/DuYH82},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}